# SDR CA140915005

- Difficulty date: August 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA 42
- Aircraft time: 1,235 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Screw
- Condition: Leaking
- Location: Brake Bleeder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) SCHEDULED BRAKE FLUID REPLACEMENT COMPLETED IN JULY 2013.  ON 2 SEPARATE OCCASIONS IN OCT 2013.  THE LT BRAKE FAILED DUE TO FLUID LOSS.  IN BOTH CASES THE BRAKE BLEEDER SCREW WAS DISCOVERED TO BE LOOSE.  DURING A SCHEDULED INSPECTION THE LT MLG WAS NOTED NOT TO FREE FALL DURING THE EMERGENCY EXTENSION CHECK.  FURTHER INVESTIGATION DETERMINED THAT THE LT MLG CALIPER BLEED SCREW WAS HANGING UP ON A BOLT IN THE WHEEL WELL.  THE LANDING GEAR RIGGING WAS DETERMINED NOT TO BE THE CAUSE. THE BOLT WAS REVERSED WITH ONLY THE HEAD IN THE WHEEL WELL AND SUFFICIENT CLEARANCE IS NOW AVAILABLE.
